# SDR 2000UALA00318

- Difficulty date: June 7, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N396UA
- Make and model: Boeing 737322
- Aircraft serial: 24671
- Aircraft time: 30,399 hours, 20,718 cycles
- Engine: Ge CFM56*
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Dirty
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FORWARD CARGO LIGHT ILLUMINATED 100 FEET AFTER TAKEOFF.  *S/D*  ADJUSTED STRIKER PLATE ON FWD CARGO DOOR.  CLEANED SENSOR.  PERFORMED OPERATIONAL CHECKS SEVERAL TIMES ON GROUND, FOUND NORMAL.
